RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 3, Pages 129–134 (Mi mz3059)  

Diophantine approximations involving primes near squares

D. I. Tolev

M. V. Lomonosov Moscow State University

Full text: PDF file (385 kB)

English version:
Mathematical Notes, 1991, 50:3, 966–969

Bibliographic databases:

UDC: 511
Received: 10.11.1989

Citation: D. I. Tolev, “Diophantine approximations involving primes near squares”, Mat. Zametki, 50:3 (1991), 129–134; Math. Notes, 50:3 (1991), 966–969

Citation in format AMSBIB
\Bibitem{Tol91}
\by D.~I.~Tolev
\paper Diophantine approximations involving primes near squares
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 3
\pages 129--134
\mathnet{http://mi.mathnet.ru/mz3059}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1162023}
\zmath{https://zbmath.org/?q=an:0781.11028|0736.11032}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 3
\pages 966--969
\crossref{https://doi.org/10.1007/BF01156144}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HY49500017}


Linking options:
  • http://mi.mathnet.ru/eng/mz3059
  • http://mi.mathnet.ru/eng/mz/v50/i3/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:139
    Full text:57
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020